Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Taking amoxicillin after removing wisdom teeth. Fluconazole prescribed for a yeast infection. Foul smell from clitoris

I took amoxicillin when I just got my wisdom teeth out. I think I received a yeast infection from that. so I got prescribed fluconazole and that didn't work after two days so I got monistat and I've done 1 out of three days of it. I just noticed before I did the first day that my clitoris is a little stingy. will the monistat help with that?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dentist 's  Response
Antibiotics are prescribed post extraction for removing the infection underlying.
I would advice you to avoid anxiety and stress.
Swish with lukewarm saline and betadine.Maintain oral hygiene well.
Dressing the socket with gauze soaked in povidine iodine solution may be helpful.
Maintain oral hygiene well.
Take rest for another 5-6 days.
The infection will disappear once the socket heals completely.
Hope this helps.
Answered: Wed, 29 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor